Lancaster EPrints

Decorated tangles and canonical bases.

Green, R. M. (2001) Decorated tangles and canonical bases. Journal of Algebra, 246 (2). pp. 594-628. ISSN 0021-8693

Full text not available from this repository.

Abstract

We study the combinatorics of fully commutative elements in Coxeter groups of type Hn for any n > 2. Using the results, we construct certain canonical bases for non-simply-laced generalized Temperley–Lieb algebras and show how to relate them to morphisms in the category of decorated tangles.

Item Type: Article
Journal or Publication Title: Journal of Algebra
Subjects: Q Science > QA Mathematics
Departments:
ID Code: 19310
Deposited By: ep_ss_importer
Deposited On: 18 Nov 2008 14:50
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 15:28
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19310

Actions (login required)

View Item